# SDR SWAA2023052349986

- Difficulty date: May 18, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT : QC SME FOUND FLIGHT DECK FLOOR WEB REPAIR WITH 5 EA. BAD RIVET TAILS AT B.S. 252 RBL 7' - LBL 18' W.L. 208.<[01] REMOVED AND REPLACED FASTENERS (5 EA.) AT FLIGTH DECK FLOOR WEB REPAIR AT BS 252 RBL 7' - LBL 18' WL 208 PER REF. SRM 51-40-02-0G-0.;[02] RII - VERIFIED STEP 1
